Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
197 Doctors are Online

Chest pain due to smoking - Online Doctor Chats

Date : 21-Feb-2012
User rating for this question
Very Good Posted in: Smoking and Alcohol Addiction
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2408 Questions
Doctor :   hi
Doctor :   how can i help u
Doctor :   r u there
Doctor :   I have to close this window since there is no response from your side, please get back to us if you need further medical advice.
User :   hi doctor
User :   sorry for this delay
Doctor :   k
User :   I am male 26 years old i have internal pain in my left chest and that is some larger than right chest
Doctor :   k
User :   this pain is last five years
Doctor :   k
User :   and i feel my left chest is somethng heavy feeling
Doctor :   k
Doctor :   kj
Doctor :   any cough
Doctor :   fever
User :   no cought no fever
Doctor :   k
Doctor :   do u smoke
User :   and one more thing i have somoking dayly. i think that is somoking problem. I totally closed the smoking
Doctor :   k
Doctor :   how long u have smoking
Doctor :   how many cigarettes
Doctor :   per day
Doctor :   r u there
Doctor :   Please fill this form I send and give feedback and when done, Please say it.
Doctor :   r u there
Doctor :   I have to close this window since there is no response from your side, please get back to us if you need further medical advice.
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor